# SDR SWAA043510

- Difficulty date: December 1, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 39,325 hours, 34,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FUSELAGE SKIN AT EQUIPMENT COOLING EXHAUST CUTOUT, CRACKED.  REPAIRED SKIN PER EA.
